# SDR ASAA2013031294150

- Difficulty date: March 12, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,860 hours, 7,486 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 14JJD
- Condition: Inoperative
- Location: Flight Deck
- Part time: 32,491 hours, 12,039 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPTS COURSE SELECTOR KNOB INOPERATIVE.  FFR SHOW NO FAULT. UNABLE TO DUPLICATE DUE TO HISTORY R & R MCP.  INSTALLATION TEST GOOD REF MM 22-11-34.  BITE TEST GROUP 49 32 AND 58 GOOD.  REF MM 22-11-00.
